# SDR ASAA0872798

- Difficulty date: March 17, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 31,598 hours, 14,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 767-787 AT STR 25R FLOOR SHIELD HAS CORROSION AT FASTENERS HOLES.  AFT CARGO PIT SHIELD REPLACED IAW DRWG 146A0081 AND SRM 53-60 15 AND 51 40 02.
